MAUDE Adverse Event Report: COOK INC RING BILIARY DUCT DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY

COOK INC RING BILIARY DUCT DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Model Number G28035
Health Effect - Clinical Code No Information (3190)
Date of Event 05/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
User found catheter dislodged with broken tip when dressing changed.No additional information is available.

Brand Name
RING BILIARY DUCT DRAINAGE CATHETER
Common Device Name
GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7032403
Report Number1820334-2017-04044
Device Sequence Number16619724
Product Code GCA
UDI-Device Identifier00827002280359
UDI-Public(01)00827002280359(17)150801(10)F3634385
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG28035
Device Catalogue NumberP10.0-38-50-P-32S-RING
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1